# SDR YENA2021030500156

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 47,137 hours, 16,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30665709
- Part serial: M14076
- Condition: Deployed
- Location: Door 841
- Part time: 15,574 hours, 3,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 6447, MCO-SAL. SHORT CIRCUIT IN INTERNAL EMERGENCY LIGHT AT EMERGENCY ESCAPE SLIDE RAFT AT DOOR 841 ; REF AEROMAN N/R 2021-76758, REMOVED AND REPLACED EMERGENCY ESCAPE SLIDE RAFT AT PASSENGER CREW DOOR 841 IAW AMM 25-62-44-00-804-A AND AMM 25-62-44-400-803-A, ( P/N OFF D30664, S/N OFF M14076, P/N ON D30664-709, S/N ON A9579RP)
